Ústav teorie informace a automatizace

Jste zde

RNDr. Tomáš Roubal, Ph.D.

Odborné zájmy: 
regularity of mapping, Newton method, Ekeland variational principle


2021, PhD, Applied Mathematics, University of West Bohemia

Employment history

Research profiles

Research gate




Publication outside ÚTIA

  •  Cibulka, R., Dontchev, A. L., Preininger, J., Veliov, V., and Roubal, T. Kantorovich-type theorems for generalized equations. J. Convex Anal. 25, 2 (2018), 459--486.
  •  Cibulka, R., and Roubal, T. Solution stability and path-following for a class of generalized equations. Control systems and mathematical methods in   economics, vol. 687 of Lecture Notes in Econom. and Math. Systems. Springer, Cham, 2018, pp. 57--80.
  •  Cibulka, R., Preininger, J., and Roubal, T. On uniform regularity and strong regularity. Optimization 68, 2-3 (2019), 549--577.
  •  Cibulka, R., Fabian, M., and Roubal, T. An inverse mapping theorem in Fréchet-Montel spaces. Set-Valued Var. Anal. 28, 1 (2020), 195--208.
  •  Cibulka, R., and Roubal, T. Ioffe-type criteria in extended quasi-metric spaces. J. Convex Anal. 27, 1 (2020), 207--228.
  •  Cibulka, R., and Roubal, T. On ranges of non-linear operators. Set-Valued Var. Anal., 30 (2022), 789–810.
  •  Cibulka, R., and Roubal, T. On ranges of set-valued mappings. J. Math. Anal. Appl. 515, 1 (2022).
  •  Cibulka, R., and Roubal, T. A quest for simple and unified proofs in regularity theory: Perturbation stability. arXiv.org. https://arxiv.org/abs/2205.12807 (2022)


08.01.2024 - 10:52